Visualdx.com no longer supports your web browser (Internet Explorer version 9 or lower). See what browsers we support.

RN Consults VisualDx For Patient's Drug Reaction Rash To Find It Wasn't Drug-Related

lyme_1670.jpgJessica B, a home infusion RN with Geisinger Health System, noticed her patient developed a rash which she believed to be due to a new drug infusion. She used VisualDx to find out what was happening and tells us about her case. 

"My patient presented with a body rash 3 days after infusing Vancomycin IV. After consulting VisualDx for Red man syndrome and other dermatological conditions, it was determined that client did not have Red man syndrome but presented with actual Lyme's disease and the bull's eye was in arm pit. The IV antibiotic was changed to Ceftriaxone."

*Patient pictured here with Lyme disease is not patient in case. See more pictures of Lyme disease in VisualDx.

About VisualDx

VisualDx is an award-winning diagnostic clinical decision support system that has become the standard electronic resource at more than half of U.S. medical schools and more than 1,500 hospitals and institutions nationwide.  VisualDx combines clinical search with the world's best medical image library, plus medical knowledge from experts to help with diagnosis, treatment, self-education, and patient communication. Expanding to provide diagnostic decision support across General Medicine, the new VisualDx brings increased speed and accuracy to the art of diagnosis. Learn more at www.visualdx.com.

Index